# SDR JBZA20240412001

- Difficulty date: April 8, 2024
- Submitted: April 12, 2024
- Operation: Air carrier
- Aircraft: N325RX
- Make and model: Airbus EC135 P3
- Aircraft serial: 2163
- Aircraft time: 1,161 hours, 2,562 cycles
- Engine: Pwa PW206B
- Engine time: 1,161 hours, 1,408 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AA
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ENROUTE BACK TO BASE FUEL ODOR DETECTED IN CABIN PERFORMED PRECAUTIONARY LANDING AT KEDU. PERFORMED INSPECTION OF FUEL SYSTEM AND ENGINE FUEL SYSTEMS, ACCOMPLISHED GROUND RUNS WITH NO LEAKS OR FUEL ODORS DETECTED. FUNCTIONAL CHECK FLIGHT WAS CONDUCTED NO FURTHER ODORS DETECTED. HELICOPTER HAS FLOWN 2.8 HOURS SINCE INITIAL EVENT WITHOUT FURTHER ISSUES.
